# SDR SWAA2025050154400

- Difficulty date: March 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2025-224433<[01] REPLACED SEAL - PLATE LOCATED ON ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-OG.;[02] REPLACED SEAL - PLATE LOCATED ON ACCESS PANEL 343AB AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-OG.
